The semigroup of varieties of weakly associative lattice groups
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 34 (1995) no. 1, pp. 151-154
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1995_34_1_a14,
author = {Rach\r{u}nek, Ji\v{r}{\'\i}},
title = {The semigroup of varieties of weakly associative lattice groups},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {151--154},
year = {1995},
volume = {34},
number = {1},
mrnumber = {1447263},
zbl = {0854.06025},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a14/}
}
TY - JOUR AU - Rachůnek, Jiří TI - The semigroup of varieties of weakly associative lattice groups JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1995 SP - 151 EP - 154 VL - 34 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a14/ LA - en ID - AUPO_1995_34_1_a14 ER -
%0 Journal Article %A Rachůnek, Jiří %T The semigroup of varieties of weakly associative lattice groups %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1995 %P 151-154 %V 34 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a14/ %G en %F AUPO_1995_34_1_a14
Rachůnek, Jiří. The semigroup of varieties of weakly associative lattice groups. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 34 (1995) no. 1, pp. 151-154. http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a14/